# SDR 20000914SH015

- Difficulty date: September 1, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N900WK
- Make and model: Amd FALCON900
- Aircraft serial: 57
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Part number: FGFB751505239
- Condition: Broken
- Location: Hydralic System
- Part time: 6,448 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK FLIGHT, CREW NOTICED NR 2 HYDRAULIC SYSTEM PRESSURE LOW.  AIRCRAFT LANDED UNEVENTFULLY.  INVESTIGATION FOUND HYDRAULIC LINE FRACTURED NEAR B-NUT FITTING.  CAUSE UNKNOWN.  NEW LINE INSTALLED, SYSTEM SERVICED AND FUNCTION CHECKED WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
